# SDR IXX2024F00010

- Difficulty date: October 31, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24875
- Aircraft time: 111,163 hours, 25,197 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245020
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON #2 ENGINE PYLON I/B SIDE INNER SKIN FOR ACCESS PANEL 444AL
